Page 2 of 2 FirstFirst 12
Results 11 to 14 of 14

Thread: Subway's Spokesman, Jared Fogel...

  1. #11
    * Toxic Troll - Negative Nancy Farm Truck's Avatar
    Join Date
    Aug 2015
    Posts
    2,139
    Thanked: 675
    Quote Originally Posted by Femme* View Post
    I heard a mention he was on some kind of medication.. I forget exactly what..
    Viagra, apparently

    Which yes it's side effects can result in all types of sexual perversion.

  2. The Following User Says Thank You to Farm Truck For This Useful Post:

    FresnoJoe (08-23-2015)

  3. #12
    *Apologies for a long post, but everything I say is pertinent and important.

    Ok...broken record time again! I feel like I've repeated this dozens of times, so ya'll forgive me if you've read this before, but since Romans asked, I'll answer.

    SSRI meds and ANY medication that alters seratonin/dopamine levels in the brain, can produce horrific side-effects, particularly in the frontal lobes of the brain. This is where feelings of spirituality and self-control are centered. I learned about all of this about 20 years ago when DH and I were counseling a woman on Paxil. She only got profoundly worse, and her behavior more and more bizarre. It wasn't until I heard Dr. Ann Blake Tracey on the radio talk about the dangers and severe side effects of SSRI meds that I understood what was happening to the lady we were counseling. When I say it was literally like a checklist being rattled off, it REALLY was. Dr. Tracy listed every bizarre behavior my friend was engaging in and I coudn't believe it. I got Dr. Tracey's book, Prozac: Panacea or Pandora and educated myself. Later on, I got Dr. Glenmullen's book on the same subject (he is a Harvard psychiatrist). The books talk extensively about the science of SSRI's and what they do to the brain and how they effect the self control mechanisms and other things. Not to mention, they can cause severe blood sugar problems, memory lapses, sleep disorders, etc....and with Paxil in particular, people literally cannot get off them because the side effects are too severe.

    What made Dr. Tracey so intensely interested in SSRIs was when they were introduced to the marketplace and she started seeing severe behavior deterioration immediately, especially in teens and young adults. She is a Mormon, and what she started seeing was that these upstanding, moral, Mormons, would have severe personality changes, and they almost all became promiscuous, engaging in very wreckless behavior, etc....but if they came off the drug, the crazy behavior would immediately cease.

    Again...NOT EVERYONE has these severe side effects, but many do.

    http://www.drugawareness.org/

    So, I honestly believe that all of the suicides occurring within our veteran's community is directly linked to the meds they prescribe to them. The WWII vets and Vietnam vets didn't have near the suicide rate that the current Vets have, and much of the public doesn't even address the fact that the product insert lists suicidal ideation as a side effect.

    This is why I caution people about counseling people on an SSRI who are exhibiting bizarre behavior. Their programming is really off....again, it's a complex thing going on in the brain, but it does effect the frontal lobes and self-control specifically. I literally just talked to this friend on Sunday I mentioned above, and she reminded me that she had to get rid of the knives in her house until she was able to get off Paxil, because the compulsion to kill her kids and then herself was off the charts. She literally couldn't get the thoughts out of her mind and would lay on the floor and beg Jesus to take the thoughts away and bind the devil, but to no avail at all. It wasn't until God did a miracle for her and she was finally able to get off the Paxil for good that all of that insanity completely stopped.

    Fortunately for her, she had the Lord, but so many people don't, and that's the problem. I also believe this is directly related to why our society SEEMS so crazy now. Also, it's proven that 10% of people on SSRI's have a genetic mutation that precludes them from metabolizing the drug properly, which induces the akathesia/hyper-mania/homicidal/suicidal obsessions.

    Quote Originally Posted by Romans828 View Post
    WOW!!!

    I've never heard of that before - Interesting that a medication's "side effects" are pornography addiction???!!

  4. The Following 4 Users Say Thank You to CatchyUsername For This Useful Post:

    Colonel (08-21-2015), Femme* (08-22-2015), FresnoJoe (08-23-2015), Romans828 (08-21-2015)

  5. #13
    Senior Member Colonel's Avatar
    Join Date
    Jul 2015
    Location
    Oslo, Norway
    Posts
    14,042
    Thanked: 5452
    Reminds me of that woman on CARM (she posted there for several years), you were there at that time, who was on lots of those meds and ended up becoming a sadomasochistic dungeon mistress with VIP customers. She was originally a Christian. I think she turned to some sort of fringe Jewish belief eventually, possibly because she couldn't make her behavior work with her original beliefs anymore.

  6. The Following User Says Thank You to Colonel For This Useful Post:

    FresnoJoe (08-23-2015)

  7. #14
    * Toxic Troll - Negative Nancy Farm Truck's Avatar
    Join Date
    Aug 2015
    Posts
    2,139
    Thanked: 675
    This is why Christians should stay off of dope!

    Pharmakeia (where we get "pharmacy" from)

    Definition

    1 - the use or the administering of drugs
    2 - poisoning
    3 - sorcery, magical arts, often found in connection with idolatry and fostered by it
    4 - metaph. the deceptions and seductions of idolatry

    Yeah buddy, so satan enjoys seeing Christians go to the doctor to get a prescription for dope!

  8. The Following User Says Thank You to Farm Truck For This Useful Post:

    FresnoJoe (08-23-2015)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
You can mitigate major, expensive repair costs with an extended service plan for your Infiniti. Many vehicle repairs can cost thousands of dollars in unexpected expense, now may be the time to consider an extended service plan for your vehicle.